Mumsnet Logo
Premium

Please
or
to access all these features

Antenatal/postnatal depression

PND, Citalopram, Augmentin, expressing and itchy boobs

0 replies

Oeisha · 29/02/2012 20:16

Thanks to, well, many things including PND and mastitis I'm on citalopram and augmentin and reducing the amount I'm expressing. I have an appointment with the breast clinic fri, but meanwhile my boobs and armpits have become itchy...normal? Not very badly itchy, but it comes and goes. Citalopram related (don't remember this from when I was on it last, but was a while ago and didn't have a baby then!)
I'm also getting head rushes and but also have low BP and am a migraineur, so this seems like a more likely cause of that.

OP posts:
Please
or
to access all these features
Please create an account

To comment on this thread you need to create a Mumsnet account.

Sign up to continue reading

Mumsnet's better when you're logged in. You can customise your experience and access way more features like messaging, watch and hide threads, voting and much more.

Already signed up?